MathSciNet Relay Station
MathSciNet bibliographic data
MR1946917 14M15 (05E05 05E15)
Buch, Anders Skovsted A Littlewood-Richardson rule for the $K$-theory of Grassmannians. Acta Math. 189 (2002), no. 1, 37–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement